Revista Matemática Iberoamericana


Full-Text PDF (1370 KB) | Metadata | Table of Contents | RMI summary
Volume 10, Issue 1, 1994, pp. 93–121
DOI: 10.4171/RMI/146

Published online: 1994-04-30

The Hilbert transform and maximal function along nonconvex curves in the plane

James Vance[1], Stephen Wainger[2] and James Wright[3]

(1) Wright State University, Dayton, USA
(2) University of Wisconsin at Madison, USA
(3) University of Edinburgh, UK

No abstract available for this article.

No keywords available for this article.

Vance James, Wainger Stephen, Wright James: The Hilbert transform and maximal function along nonconvex curves in the plane. Rev. Mat. Iberoam. 10 (1994), 93-121. doi: 10.4171/RMI/146